# SDR SWAA2021110540242

- Difficulty date: November 3, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737*
- Aircraft serial: 29853
- Aircraft time: 58,826 hours, 34,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Burned
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT IN EXIT ROW SIGN FO SIDE BURNT OUT. ; / [01] RELAMPED F/O EXIT ROW SIGN PER AMM 33-51-01. OPS CHK GOOD.
